JournalsjemsVol. 22, No. 9pp. 2777–2820

Abundance for 3-folds with non-trivial Albanese maps in positive characteristic

  • Lei Zhang

    University of Science and Technology of China, Hefei, China
Abundance for 3-folds with non-trivial Albanese maps in positive characteristic cover
Download PDF

A subscription is required to access this article.

Abstract

In this paper, we prove abundance for 3-folds with nontrivial Albanese maps, over an algebraically closed field of characteristic p>5p > 5.

Cite this article

Lei Zhang, Abundance for 3-folds with non-trivial Albanese maps in positive characteristic. J. Eur. Math. Soc. 22 (2020), no. 9, pp. 2777–2820

DOI 10.4171/JEMS/977